• West Texas West Texas
    June 29, 2009
    Do vitamins... & supplements - cause reflux?
    West Texas West Texas
    June 29, 2009

    I have severe GERD - and take a lot of supplements for other health issues.

    ( I also take several medications that my Dr.'s have warned might agrivate the GERD )

    They say take Malox with the meds.


    Can you find answers for me?

    I need the meds and vitamins... but don't want to create more problems in other areas?


    THank you,




This question has not been answered by one of our experts yet.


  • Vode January 26, 2011
    January 26, 2011

    Can't say for sure, but what helped me was to take a supplemental probiotic enzyme supplement called  Repair, mfred. by Enzymedica; and that in conjunction with having my chiropractor change my adjustment of my upper back did most of the trick for me...GERD is complicated; but I'm tending to believe that it is symptomatic of lessening digestive enzymes, which then causes the stomach to produce more acid. I was born with, apparently, an hiatal hernia, and had taken antacids for about 20 yrs b4 I discovered the Repair...give it a shot...Also, be checked for food allergies...those will cause GERD very often, and they do change with age...and/or with exposure to other allergens..


You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.